# SDR 97ZZZX962

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N396CP
- Make and model: Hughes 269C
- Aircraft serial: S1683
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Studs Broke
- Location: Nr 2 Base
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TWO DIFFERENT SCHWEIZER HELICOPTERS EQUIPPED WITH HIO360D1A ENGINES, NR 2 CYLINDER BROKE 6 BASE STUDS.  THE TWO THROUGH-STUDS REMAINED INTACT IN BOTH CASES.  ONE ENGINE HAD 932 HOURS AND THE OTHER 1,424 HOURS SINCE MAJOR OVERHAUL.  BREAKS ARE CLEAN WITH NO SIGNS OF WORKING OR LOOSENESS AND OCCURS JUST BELOW NUT.
